| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The surgeon had difficulty with the insertion itself and spent a long time handling the electrode.Due to concerns over the poor art response, the surgeon preferred to use the back-up device.
Additional Manufacturer Narrative
Conclusion: according to the information received from the field intra-operative in situ measurements showed one channel with hi status.Device investigation revealed damage to the active electrode array likely caused by multiple insertion attempts during implantation surgery.A back-up device was implanted successfully.This is a final report.
Event or Problem Description